# SDR GLBA2002190

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,866 hours, 18,021 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

FUEL LEAKING OUT OF RT OUTBOARD WING CAP, CHECKED FUEL CAP CHECK GOOD FUEL EXPANSION OVERFILL FORCED FUEL FROM CAP.
